# SDR CA190715008

- Difficulty date: July 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116006
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) #1 HYDRAULIC PUMP - CYAN L HYD ENGINE PUMP FAIL ILLUMINATED AT FL410. A SHORT PERIOD LATER A CYAN L ENGINE FAULT ILLUMINATED. INITIAL HYDRAULIC SYSTEM SYNOPTIC INDICATED THAT THE RESERVOIR CONTENTS WERE NORMAL. APPROXIMATELY 12-15 MINUTES LATER THE RESERVOIR CONTENTS DEPLETED AND RESULTED IN A TOTAL LEFT HAND HYDRAULICS SYSTEM FAILURE, (WITH THE EXCEPTION OF BRAKES). SPOILERS FAULT EICAS MESSAGES FOLLOWED AS EXPECTED AS IT RELATES TO THE SYSTEM. LANDING GEAR WAS MANUALLY EXTENDED IN RELATION TO L HYDRAULIC SYSTEM FAILURE. EDP REPLACED. (TC# 20190715008)
